Hair loss

Just wondered if anyone else has experienced this, my hair has been falling out in showers but seems to be regrowing as I have lots of short hairs which I suppose could be broken hairs but I think they are new. I have been taking Rivaroxaban, Propafenone and Diltiazem for over a year and the only difference is that the Diltiazem dose has been halved, 240mg to 120. I thought maybe the improved circulation as a result had encouraged my hair to 'moult' like birds do in August!

6 Replies

  • Hi yea I experience it a lot mine has fell out on the very top at the moment sort of growing back it fell out a few years back but grew back really well but this time not so goo nor the rest of it normally I got to have it cut every 4 weeks as it grows like wild fire but now not going very far I'm got a appointment with the dermatologist in November c what he says good luck with urs

  • Hair loss is sometimes reported with warfarin and also brittle nails but not heard of it with rivaroxaban before.

  • Hi Buffafly, my hair got really thin in texture whilst I was taking warfarin but since changing to Rivaroxaban its thickened up again. I didn't suffer with losing hair at all just the texture changed

  • Hi Buffafly, my hair has got considerably thinner since starting Warfarin but as I had an abundance of it to start with its not too bad. Have never taken a NOAC but may possibly request it after ablation.


  • I had not really thought of blaming the Rivaroxaban as it makes no mention of hair loss in the long list of side effects but maybe it does not count if your hair grows back!

  • Seems the culprit is Ranitidine, never thought of that. Hopefully I can cut down if I don't need the Propafenone any more.

You may also like...